# SDR DALA2022102406852

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 77,968 hours, 30,170 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 N SVC FOUND SQUIB EMER ESCAPE "L" LIGHT INOP WHEN YOU PUSH TEST 2 BUTTON ON P61 PANEL.   T/S FOUND CONNECTOR PLUG BAD ON THE L SLIDE INFLATION BOTTLE PRESS SW. FWD TO MEL 25-66-03B.  T/S PER B757 FIM 25-65-00. REPLACED CONNECTOR D5530. ALSO FOUND NO CONTINUITY BETWEEN PINS A AND C AT BOTTLE PRESSURE SWITCH. DISARMED LT OVERWING SLIDE BOTTLE AND C/W AMDS 2565-4646- LH, OPS CHKED GOOD.
